Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 4149314, 13 pages
http://dx.doi.org/10.1155/2016/4149314
Research Article

On the Theory of Multilinear Singular Operators with Rough Kernels on the Weighted Morrey Spaces

Department of Mathematics, Zhejiang University of Science and Technology, Hangzhou 310023, China

Received 27 February 2016; Accepted 10 July 2016

Academic Editor: Shijun Zheng

Copyright © 2016 Sha He and Xiangxing Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sha He and Xiangxing Tao, “On the Theory of Multilinear Singular Operators with Rough Kernels on the Weighted Morrey Spaces,” Journal of Function Spaces, vol. 2016, Article ID 4149314, 13 pages, 2016. https://doi.org/10.1155/2016/4149314.